MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE TRUNION 45MM, SLOTTED, TPS CAP; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE TRUNION 45MM, SLOTTED, TPS CAP; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE TRUNION 45MM, SLOTTED, TPS CAP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a total shoulder arthroplasty, when the surgeon was going to use the eclipse, it was not sitting well and the surgeon diverted to an univers head and apex stem.No patient harm.

Brand Name
ECLIPSE TRUNION 45MM, SLOTTED, TPS CAP
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12306237
Report Number1220246-2021-03509
Device Sequence Number3164641
Product Code QHQ
UDI-Device Identifier00888867276154
UDI-Public00888867276154
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberECLIPSE TRUNION 45MM, SLOTTED, TPS CAP
Device Catalogue NumberAR-9301-45CPC
Device Lot Number19.04117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;